# SDR CALA9801807

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14024
- Make and model: Boeing 747238B
- Aircraft serial: 20534
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Failed
- Location: R-1 Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ARCING IN R-1 WINDOW CAUSED A SMALL AMOUNT OF SMOKE IN THE COCKPIT DURING CLIMBOUT OF GUM.  THE AIRCRAFT WAS RETURNED TO GUM WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND POWER WIRE TO R-1 WINDOW BROKEN AND BURNT.  THE WIRE WAS REMOVED AND WIRING WAS RESPLICED.  AN OPERATIONAL CHECK OF R-1 WINDOW WAS GOOD.
